# SDR DALA2016041302888

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 75,486 hours, 33,815 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Access Door
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE OF THE MEC ACCESS DOOR HAS SURFACE CORROSION.  REMOVED MEC DOOR FOR SHOP VISIT.
